It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


Re: Lipitor??
Aug 16, 2005
[QUOTE=crossing23]Does your memory get any better? [/QUOTE]
Hi Marilyn,

Memory loss is DEFINITELY a statin (Lipitor) side effects.
Dr Beatrice Golomb of the UCSD Statin Effects Study suggests supplementing with CoQ10 to aid in recovering from statin side effects.

UCSD Statin Effects Study has lots of current info:
http://medicine.ucsd.edu/ses/

My husbands takes 200mg of CoQ10 daily. He stopped 8 years of statins, one year ago. He was mis-diagnosed with Alzheimer's, but people with Alz don't get better and he is getting better.

Glad you stopped Lipitor. Don't let your doctor talk you into trying another statin or cholesterol lowering drug. Instead, ask your Dr to check your homocysteine. Elevated homocysteine indicates inflammation and it's inflammation that causes heart attacks and strokes, not high cholesterol.

Additional tests that indicate inflammation are: hs-CRP (high sensitivity C-reactive protein) and Lp(a) - Lipoprotein (a).

If your homocysteine is elevated (optimal is 6.2 or lower), take folic acid, B6 and B12. Also take Omega 3 (fish oil or cod liver oil), at least 1,000mg daily.
All of these reduce inflammation and the only side effect is more energy.

Please note that people with perfectly normal cholesterol levels (even those with low cholesterol) have heart attacks and strokes. Ask your Dr to explain that one to you. :rolleyes:

Frankie





All times are GMT -7. The time now is 03:25 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!